# SDR DALA2023032802384

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 95,494 hours, 43,571 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 669 -ATB/IFSD- PERFORMED AIR TURN BACK FOR LEFT ENGINE STALL ON CLIMB OUT. N1 ROLLED BACK AND ENGINE WAS SHUT DOWN BY CREW. METAL FOUND IN TAIL PIPE. CORRECTIVE ACTION: R/R NUMBER 1 ENGINE
